Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

28 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936943
Boundaries of sine kernel universality for Gaussian perturbations of Hermitian matrices
Claeys T, Neuschel T, Venker M (2019)
Random Matrices: Theory and Applications 8(3): 1950011.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2937108
On the potential in non-Gaussian chain polymer models
Bock W, da Silva JL, Streit L (2019)
Mathematical Methods in the Applied Sciences .
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936607
Non parametric estimation for fractional diffusion processes with random effects
El Omari M, El Maroufy H, Fuchs C (2019)
STATISTICS 53(4): 753-769.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936026
STRUCTURE FACTORS FOR GENERALIZED GREY BROWINIAN MOTION
da Silva JL, Streit L (2019)
FRACTIONAL CALCULUS AND APPLIED ANALYSIS 22(2): 396-411.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931102
Variational solutions to nonlinear stochastic differential equations in Hilbert spaces
Barbu V, Röckner M (2018)
Stochastics and Partial Differential Equations: Analysis and Computations 6(3): 500-524.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2901338
Asymptotic proportion of arbitrage points in fractional binary markets
Cordero F, Klein I, Perez-Ostafe L (2016)
Stochastic Processes and Their Applications 126(2): 315-336.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906735
Strong asymptotic arbitrage in the large fractional binary market
Cordero F, Perez-Ostafe L (2016)
MATHEMATICS AND FINANCIAL ECONOMICS 10(2): 179-202.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2901041
Critical Transaction Costs and 1-step Asymptotic Arbitrage in Fractional Binary Markets
Cordero F, Perez-Ostafe L (2015)
International Journal of Theoretical and Applied Finance 18(5): 1550029.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2689692
Financial markets with volatility uncertainty
Vorbrink J (2014)
Journal of Mathematical Economics 53: 64-78.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2584551
Differentiability of stochastic differential equations driven by the G-Brownian motion
Lin Q (2013)
Science China Mathematics 56(5): 1087-1107.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2635468
General Martingale Characterization of G-Brownian Motion
Lin Q (2013)
Stochastic Analysis And Applications 31(6): 1024-1048.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548344
Local time and Tanaka formula for the G-Brownian motion
Lin Q (2013)
Journal Of Mathematical Analysis And Applications 398(1): 315-334.
PUB | DOI | WoS | arXiv
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2394377
Potential theory of infinite dimensional Levy processes
Beznea L, Cornea A, Röckner M (2011)
Journal of Functional Analysis 261(10): 2845-2876.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2307041
Random attractors for a class of stochastic partial differential equations driven by general additive noise
Gess B, Liu W, Röckner M (2011)
Journal of Differential Equations 251(4-5): 1225-1253.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2454755
Self-avoiding Fractional Brownian Motion-The Edwards Model
Grothaus M, Oliveira MJ, da Silva JL, Streit L (2011)
Journal of Statistical Physics 145(6): 1513-1523.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2003542
Intersection Local Times of Independent Fractional Brownian Motions as Generalized White Noise Functionals
Oliveira MJ, da Silva JL, Streit L (2011)
Acta Applicandae Mathematicae 113(1): 17-39.
PUB | DOI | WoS
 
2010 | Diskussionspapier | Veröffentlicht | PUB-ID: 2909310
Financial markets with volatility uncertainty
Vorbrink J (2010) Working Papers. Institute of Mathematical Economics; 441.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1591586
A Note on variational solutions to SPDE perturbed by Gaussian noise in a general class
Röckner M, Wang Y (2009)
Infinite Dimensional Analysis, Quantum Probability and Related Topics 12(2): 353-358.
PUB | DOI | WoS
 
2009 | Bielefelder E-Dissertation | PUB-ID: 2304939
Minimal stochastic models for non-equilibrium effects and atomic-scale friction phenomena
Gehlen S von (2009)
Bielefeld (Germany): Bielefeld University.
PUB | PDF
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1634707
Ratchet effect of a dimer with broken friction symmetry in a symmetric potential
von Gehlen S, Evstigneev M, Reimann P (2009)
Physical Review E 79(3): 031114.
PUB | DOI | WoS | PubMed | Europe PMC
 

Filter und Suchbegriffe

keyword="Brownian motion"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung